MAUDE Adverse Event Report: ABBOTT VASCULAR WIGGLE WIRE MICRO; GUIDE WIRE

ABBOTT VASCULAR WIGGLE WIRE MICRO; GUIDE WIRE
Model Number 22299M-W2
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined to be case circumstances.It is likely that the guide wire encountered difficulties with the challenging anatomy and as such was difficult to advance and resulted in a broken tip.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left anterior descending (lad) coronary artery.A 014 wiggle guide wire was advancing to the lesion; however, the guide wire could not cross to the target lesion due to anatomy.After removing the guide wire, it was observed that the tip was broken.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
WIGGLE WIRE MICRO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10393758
Report Number2024168-2020-06700
Device Sequence Number19568701
Product Code DQX
UDI-Device Identifier08717648079719
UDI-Public08717648079719
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number22299M-W2
Device Catalogue Number22299M-W2
Device Lot Number8090461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1